# SDR DL767962733

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Hyd Filter
- Part number: 291001372
- Condition: Cracked
- Location: Rt Mlg
- Component: 271T00424
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, LOSS OF CENTER HYDR QTY WENT TO ZERO AND SYS PRESS LIGHT CAME ON.  FOUND C-SYS HYD MODULE AFT BLEW ELEMENT CASE CAUSING HYD FAILURE OF C-SYS.  REPLACED EDP FILTERS AND MODULE.
